Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 21, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Prohibitions in discrete probabilistic statistical problems
    July 15, 2011
    A. A. Grusho, E. E. Timonina
    Page range: 275-281
  • Requires Authentication Unlicensed
    Licensed
    An asynchronous double stochastic flow with initiation of superfluous events
    July 15, 2011
    A. M. Gortsev, L. A. Nezhelskaya
    Page range: 283-290
  • July 15, 2011
    A. N. Timashov
    Page range: 291-301
  • Requires Authentication Unlicensed
    Licensed
    Symmetric linear spaces of graphs
    July 15, 2011
    D. V. Zakharova
    Page range: 303-308
  • Requires Authentication Unlicensed
    Licensed
    On automorphisms of commutative Moufang loops
    July 15, 2011
    N. T. Lupasço
    Page range: 309-316
  • Requires Authentication Unlicensed
    Licensed
    On the mixing properties of operations in a finite field
    July 15, 2011
    O. V. Shemyakina
    Page range: 317-327
  • Requires Authentication Unlicensed
    Licensed
    The predicate method to construct the Post lattice
    July 15, 2011
    D. N. Zhuk
    Page range: 329-344
  • July 15, 2011
    N. S. Kucherenko
    Page range: 345-379
  • July 15, 2011
    A. S. Meluzov
    Page range: 381-395

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/21/3/html
Scroll to top button